# SDR CALA9900454

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- Engine: Pwa JT8D217A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FUEL FLOW INDICATES HIGHER THAN NUMBER 1 ON TAKEOFF.  AT CLIMB POWER NUMBER 2 FUEL FLOW IS 1000 POUNDS HIGHER AND AT CRUISE 500 POUNDS HIGHER.  FUEL USED AND FUEL REMAINING VERIFY THE HIGHER FUEL FLOW.  FOUND CRACKED FUEL MAINFOLD.  REMOVED AND REPLACED ENGINE PER CITEXT WORK CARD 08-7100-1-9900 AND TRIMMED PER CITEXT WORK CARD 08-7100-1-8900.
